MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 EAR / ULCER SYRINGE (BLUE) 2 OZ. BULK / 250

C.R. BARD, INC. (COVINGTON) -1018233 EAR / ULCER SYRINGE (BLUE) 2 OZ. BULK / 250
Catalog Number 9035820
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bulb syringe in the vaginal delivery kits were flat.The health professional stated, while trying to suction a baby at delivery, the bulb syringe would not function.No medical intervention was required.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential root cause of the reported event could be damage during shipping due to which the bulb syringe was flat, resulting in failure to suction.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The reported event is unrelated to labeling.Therefore, a labeling review is not required.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
EAR / ULCER SYRINGE (BLUE) 2 OZ. BULK / 250
Common Device Name
SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9315390
Report Number1018233-2019-07269
Device Sequence Number11479600
Product Code KYZ
UDI-Device Identifier10801741075985
UDI-Public(01)10801741075985
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9035820
Device Lot NumberBMDQAM01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer01/02/2020
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1